Pacific Journal of Mathematics

An extension of Tietze's theorem.

J. Dugundji

Article information

Source
Pacific J. Math., Volume 1, Number 3 (1951), 353-367.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052106

Mathematical Reviews number (MathSciNet)
MR0044116

Zentralblatt MATH identifier
0043.38105

Subjects
Primary: 56.0X

Citation

Dugundji, J. An extension of Tietze's theorem. Pacific J. Math. 1 (1951), no. 3, 353--367. https://projecteuclid.org/euclid.pjm/1103052106


Export citation

References

  • [1] P. Alexandroff and H. Hopf, Topologie /.,Springer, Berlin, 1935.
  • [2] S. Banach, Theorie des operations lineaires, Hafner, Lwow,1932.
  • [3] K. Borsuk, Uber Isomorphie der Funktionalrume, Bull. Acad. Polonaise,1933, 1-10.
  • [4] C.H. Dowker, An extension of Alexandroffismapping theorem. Bull. Amer. Math. Soc. 54 (1945), 386-391.
  • [5] R. H.Fox, A characterization of absolute nbdretracts, Bull. Amer. Math. Soc. 48 (1942), 271-275.
  • [6] S. Kakutani, Topologica properties of the unit sphere of a Hubert space, Proc. Imp. Acad. Tokyo 19 (1943), 269-271.
  • [7] S. Kaplan, llomology properties of arbitrary subsets of Euclidean spaces, Trans. Amer. Maih. Soc. 62 (1947), 248-271.
  • [8] C. Kuratowski, Quelques problemes concernant les espaces metriques non-separa- bles, Fund. Math. 25 (1935), 543.
  • [9] C. Kuratowski, Proongement des functions continues et les transformations en poly- topes, Fund. Math. 24 (1939), 259-268.
  • [10] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27; American Mathematical Society, New York, 1942. \\t ?Topics in topology, Princeton University Press, Princeton, 1942.
  • [12] A. H. Stone, Paracompactnessand product spaces,Bull. Amer. Math. Soc. 54 (1948), 969-977.
  • [13] A. Tychonoff, Ein Fixpunktsatz,Math. Ann. I l l (1935), 767-776.
  • [14] J. H. C. Whitehead, Combinatorialhomotopy /., Bull. Amer. Math. Soc. 55 (1949),
  • [15] M. Wojdyslawski, Retractes absolus et hyperespaces des continus, Fund. Math. 32 (1939), 184-192.